# SDR TRAX200700591

- Difficulty date: April 30, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 5,444 hours, 3,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT, LOWER EMERGENCY EXIT SIGN IS INOP.  FOUND NR 3 BATTERY PACK VOLTS LOW.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW CRJ 200 AMM 33-00.  OPS CHECK GOOD. {SDR - CLOSED}
